# SDR SIMA200321006

- Difficulty date: July 24, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE FORWARD DIGITAL BETWEEN FRAMES 16 AND 18 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUTOUT A 16 INCH BY 21 INCH SECTION OF DAMAGED FORWARD DIGITAL.  PREPARED A SECTION OF DIGITAL MATERIAL.  FABRICATED SHIM AND TWO DOUBLERS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/1158 AND EMBRAER 145 SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-21-10 FIG 203.  (M)
